Jump to content

chalie going off Seroquel


chalie

Recommended Posts

I am having to come off my Seroquel because I lost my job and can no longer afford it. I am also in the process of moving and will not to be able to go to mental health for about another month. I have already came down from 600mg XR nightly to 250mg immediate release in the past two months. This is my 3rd day since going from 300mg down to 250mg and I'm feeling some bad phyical symptoms but not mental. I'm still taking Neurontin 900mg daily and Effexor 250mg. I will have to decrease my Seroquel by 50mg every two weeks to make the taper last as long as possible with the pills I have left. Can someone offer any advice on this. 

Chalie

Link to comment
  • Administrator

Welcome, chalie.

 

Those are a lot of dosage changes in a short time. If I were you, I'd hold on tapering for now.

 

Go to the Seroquel manufacturer Website, they have a program to supply discounted drugs to people in need. Same with Neurontin.

 

In a pinch, you can get a prescription through the county. Nobody should go off psychiatric drugs suddenly.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hello Chalie and welcome,

 

I'm really sorry you are in this situation but please find a way to get on with your meds and taper them much more slowly and in a different order.

 

I see that you have already read about the way this drugs work and why it is so dangerous to come off them quickly. Your situation at the moment is really stressing but when you have time and space please do inform yourself on what we've learnt through our experiences.

 

We help people who were in similar situations like we and we will be able to help you more if you put your drug history in your signature: http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

At the moment your prerogative is to get the medication asap and resume taking them while informing yourself on the safe way to taper them. Once you do that, and stabilise from those abrupt changes you were forced to introduce, we can take it from there. 

 

You will find a lot of friendly and very knowledgeable support in that process here. 

 

best, bubble

Current: Xanax 0.26 (down from 2 mg in 2013), Lexapro 2.85 mg (down from 5 mg 2013)

Amitriptyline (tricyclic AD) and clonazepam for 3 months to treat headache in 1996 
1999. - present Xanax prn up to 3 mg.
2000-2005 Prozac CT twice, 2005-2010 Zoloft CT 3 times, 2010-2013 Escitalopram 10 mg
went from 2.5 to zero on 7 Aug 2013, bad crash 40 days after
reinstated to 5 mg Escitalopram 4Oct 2013 and holding liquid Xanax every 5 hours
28 Jan 2014 Xanax 1.9, 18 Apr  2015 1 mg,  25 June 2015 Lex 4.8, 6 Aug Lexapro 4.6, 1 Jan 2016 0.64  Xanax     9 month hold

24 Sept 2016 4.5 Lex, 17 Oct 4.4 Lex (Nov 0.63 Xanax, Dec 0.625 Xanax), 1 Jan 2017 4.3 Lex, 24 Jan 4.2, 5 Feb 4.1, 24 Mar 4 mg, 10 Apr 3.9 mg, May 3.85, June 3.8, July 3.75, 22 July 3.7, 15 Aug 3.65, 17 Sept 3.6, 1 Jan 2018 3.55, 19 Jan 3.5, 16 Mar 3.4, 14 Apr 3.3, 23 May 3.2, 16 June 3.15, 15 Jul 3.1, 31 Jul 3, 21 Aug 2.9 26 Sept 2.85, 14 Nov Xan 0.61, 1 Dec 0.59, 19 Dec 0.58, 4 Jan 0.565, 6 Feb 0.55, 20 Feb 0.535, 1 Mar 0.505, 10 Mar 0.475, 14 Mar 0.45, 4 Apr 0.415, 13 Apr 0.37, 21 Apr 0.33, 29 Apr 0.29, 10 May 0.27, 17 May 0.25, 28 May 0.22, 19 June 0.22, 21 Jun updose to 0.24, 24 Jun updose to 0.26

Supplements: Omega 3 + Vit E, Vit C, D, magnesium, Taurine, probiotic 

I'm not a medical professional. Any advice I give is based on my own experience and reading. 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy